# SDR DALA2015022701866

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frames 24-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MISSING MATERIAL FLOORBEAM +Y254 BETWEEN FRAME 24 TO FRAME 34 IN PASSENGER CABIN.  REPLACED FLOORBEAM +Y254 BETWEEN FRAME 24 TO FRAME 35 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53110900.
